# SDR AWXA200601065

- Difficulty date: June 8, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Sill
- Part number: 6552878533
- Condition: Corroded
- Location: Bs 957-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON THE L2 DOOR SILL CHORD IN SEVERAL PLACES AT BS 947.5 TO BS 986.5 AT STR 17L.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-15-1A1 FIG 101.  MAINTENANCE REMOVED AND INSTALLED NEW L2 DOOR SILL CHORD AT BS 947.5 TO BS 986.5 AT STR 17L IAW B737-300 SRM 51-40-02-0G FIGS 3, 4, 8 AND 12.
